Topic: Is this contraceptive linked to excess thirst and weight loss! Any info appreciated?
July 17, 2019 / By Basmath Question:
I've just started on the contraceptive pill Yasmin for PCOS (I was on microgynon 30 for some stupid reason, as the original Dr I saw didn't seem to understand what PCOS was *sigh* so my hirsutism and acne hasn't cleared up).
Anyway I've noticed I've been really thirsty and going pee a lot, has anyone else had this on Yasmin (or any other pill)?
Also is it true that you lose weight on Yasmin, and have you or anyone you know noticed this?
Thanks for your time!
Yeh my Dr mentioned the weight loss thing (PCOS gives ya funky hormone levels so I assume the pill evens them out or something - but only certain ones?!)
It's not a UTI - no pain, no cloudy pee, no stinging :o/
I was tested for diabetes 3 months ago and it was clear, not even pre-diabetic and my diet is healthy lol
It's more the excess thirst that worries me though - I assume I'm peeing more because I'm drinking more, but I don't get why I feel so thirsty, I only started taking the pill on Friday so I'm sure it must be linked. I was just wondering if anyone elkse had experienced it with Yasmin or other contraceptive pills, I'm seeing my Dr next week so unless I feel actually ill by then I'll leave it :]
Adelicia | 1 day ago
Weight loss or weight gain are both side effects of an oral contraceptive which contains estrogen and progestin(like Yasmin).You can read the side effects of the pill on the web site:
I can ensure you,there is nothing about thirsty.Many causes of thirsty exists except diabetes.You must talk to your doctor(so..wait a week or call him on phone and tell him your problem).
WEIGHT LOSS?!?!?! I want that contraceptive!!! Normally, birth control has the tendency to help you gain weight. If you are peeing excessively you might have a UTI or yeast infection. If you have a UTI you will have burning while urinating, and very yellow (concentrated) urine. Either way, you should see a doctor. IF you feel you are having problems "down there", you should ALWAYS see your doctor! Don't have the money? Go to planned parenthood!!!!
Also, excess thirst is linked to diabetes..AGAIN!!! talk to your doctor, no one on yahoo! Answers will have the right/comforting answer that a doctor will have!!!
find the right diet for your individual body because there are many ways are there to lose weight just find what works for you
pounding out your meat will help healthier portions go a longer way visually and its good stress relief
Originally Answered: is my plan for more fat loss and less muscle loss okay? more info inside any help is appreciated?
It all depends upon what you are willing to do.
Diet: The most effective, cheapest, and healthiest diet is vegan
Cardiovascular training is the best way to go to increase your stamina and lose weight. You should probably be using a bike or an elliptical rather than running or the treadmill (high impact). Work in the heartrate range of 65% to 85% of (220-age). If you do not have a heart rate monitor, you should buy one. Polar is the best brand. Start of with about 20 min toward the low end of the range and gradually increase until you can do 90 minutes.
Do it as often as you can, every day would be great. Do not plan on off days because those will come up anyway.
There is no such thing as spot reduction. You can exercise other areas to tone them if you want but weight loss is all over. We have a genetic tendency to gain weight in certain areas but losing it is everywhere and involves all tissue types, not just fat. Bummer but the world is not fair.
You could tone your arms with any of the curl machines, triceps extensions, or better the low rowing and bench press machines.